Q. How to get rid of the rashes which exist even after medications?

Answered by Dr. Payal Chauhan and medically reviewed by Dr. Nithila A

 

New
Do you have a question on Skin Rashes or Antibiotics? We have medical experts to help you right away. Ask a Doctor Now »
 

Hello doctor,

I have these rashes appearing in my inner thigh and body, and they started small and now has spread across 60 % of my body. I went to my local general physician and was given antibiotics, but that did not help. I was also given Dermol 500 lotion, Betnovate RD cream and Lyclear dermal cream to no avail. It is probably more comfortable if I send you the picture as it is very annoying. It is not painful, but it is spreading to my buttocks, inner thighs near my penis, both arms and body rib. What could it be?


Related Questions:
Can you suggest some creams for the skin rashes under my lips?
What antibiotics are recommended for chlamydia in an HIV positive?
Please suggest a cure for my skin rashes based on the report.
 

Dr. Payal Chauhan
MBBS., MD
Dermatology, Venereology

Hello,

Welcome to icliniq.com.

I understand your concern. I would have appreciated a bit clearer pictures with good light (attachment removed to protect patient identity). The distribution and morphology point towards a superficial fungal infection, which has been modified by topical steroids use? Has it been itchy at any point, any redness?

Kindly consult your doctor to discuss the suggestion and take the treatment with consent.

1. Capsule Itraconazole 100 mg twice a day.

2. Tablet Levocetirizine 5 mg once at night.

3. Terbinafine cream apply twice a day.

Do this for a week.

 

Thank you doctor,

There was redness at one point, but it comes and goes. Also, I have taken better pictures, and I have attached them. Regarding the medications, please recommend where I can buy them from? I think I will need a prescription to buy these unless you guys can source them for me.Also, any idea how I got this infection? The reason is I live a clean lifestyle so quite surprised why this has happened?

 

Dr. Payal Chauhan
MBBS., MD
Dermatology, Venereology

Hello,

Welcome back to icliniq.com.

Clearer pictures help particularly the images sent from a bit distance (attachment removed to protect patient identity).

Pityriasis rosea is the first differential after seeing these pictures, which is a superficial rash, caused by certain viral infections. Usually, it is erythematous and starts as a large oval lesion (Herald patch), followed by smaller ones. It is often self-limiting in a few weeks. Please take following medications, avoid the previously mentioned ones.

1. Tenovate (Clobetasol propionate) ointment.

2. Cetaphil moisturizing cream.

Mix both in 1:1 ratio and apply twice a day for 10 days initially. As you sent new pictures, it does not look like fungal infection and has nothing to do with hygiene. I hope it helps.

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


Will antibiotics help to improve IBS?
Query: Hello doctor,My mother is now 55 years and has been suffering from irritable bowel syndrome (IBS) for over a year. Her condition was not so bad before. She was diagnosed with intestinal disease and was given some antibiotics like Flagyl or Metronidazole. After she took those pills for a month, she h...  Read Full »
Dr. Pooja Pardhi
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I have gone through your query and reports (attachment removed to protect patient identity). I can understand your concern. As you told that your mother had IBS (irritable bowel syndrome), I want to tell you that antibiotics are not the treatment for IBS. Probiotics ca...  Read Full »
 
Are child's skin rashes due to viral infection or allergy?
Query: Hello doctor, My son is 5 years old and has developed rashes on face and few on his hands. He has no fever and is fresh playing around. He went out to farm with family and zoo last week, and since yesterday he started developing few rashes. He was having very low fever a couple days back but recove...  Read Full »
Dr. Faisal Abdul Karim Malim
Child Health Specialist

Answer: Hi, Welcome to icliniq.com. Probably may be a viral infection like hand foot and mouth disease. Do not worry. Please give syrup Crocin (250 mg/5 ml), 3 ml SOS, if the temperature is above 100 F. As for the rash, please apply Calamine lotion. It should be better in a few days time.  Read Full »
 
Would antibiotics during pregnancy cause any harm?
Query: Hi doctor, My wife is 8 weeks pregnant. A couple of days before, the doctor did a urine routine and report stated that 12 to 14 pus cells. Then, we did a urine culture as well and after 48 hours of the culture, the report came as bacteria not seen. In this case, do we need to take antibiotics to cl...  Read Full »
Dr. Jyoti Gupta
Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. Taking another course of antibiotics would cause no harm, but infection if occurs again and again may be harmful to pregnancy. You are right in your worry that it may be an extra course, as your wife took one recently. But, as I said, it is better to play on the safe side...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


What Is Trigeminal Migraine?
One of the most common complaints of patients in general and ENT practice is a headache. And in chronic cases, it might ...  Read more »
Why am I having muscle twitches all over my body?
Hello doctor, I have been having muscle twitches all around my body for about two months. First I noticed it in the leg...  Read more »
Will my kidney stone escalate my issues of high BP and diabetes?
Hello doctor, I am a 48-year-old male. I have a high blood pressure since five years and type 2 diabetes mellitus since ...  Read more »
 
 

Also Read Answers From